# SDR CALA2017080402462

- Difficulty date: March 15, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 69,309 hours, 9,804 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE ON FINAL APPROACH T/S AS PER 27-81-FAULT TREE 808.VISUALLY INSPECTED, AND OPERATE D FLAPS ELECTRICALLY AND PNEUMATICALLY. PERFORMED FSEU BITE REF AMM27-51-00-815-809. AND NO FAULTS WERE PRESENT OR NOTED AT THIS TIME. VISUALLY INSPECTED AND OPERATED FLAPS ELECTRICALLY AND WITH HYDRAULICS, PERFORMED FSEU BITE REF AMM 27-51-00-815-809 AND NO FAULT S WERE PRESENT OR NOTED AT THIS TIME.
